Über vollständig reduzible Ringe und Unterringe

J., Levitzki

Mathematische Zeitschrift (1931)

  • Volume: 33, page 663-691
  • ISSN: 0025-5874; 1432-1823

How to cite


Levitzki, J.,. "Über vollständig reduzible Ringe und Unterringe." Mathematische Zeitschrift 33 (1931): 663-691. <http://eudml.org/doc/168291>.

author = {Levitzki, J.,},
journal = {Mathematische Zeitschrift},
keywords = {algebra, number theory},
pages = {663-691},
title = {Über vollständig reduzible Ringe und Unterringe},
url = {http://eudml.org/doc/168291},
volume = {33},
year = {1931},

AU - Levitzki, J.,
TI - Über vollständig reduzible Ringe und Unterringe
JO - Mathematische Zeitschrift
PY - 1931
VL - 33
SP - 663
EP - 691
KW - algebra, number theory
UR - http://eudml.org/doc/168291
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.